Convex Solids with Hyperplanar Shadow-Boundaries
Journal of convex analysis, Tome 19 (2012) no. 3, pp. 591-607
Cet article a éte moissonné depuis la source Heldermann Verlag
Extending the well-known characteristic property of solid ellipsoids as convex bodies with hyperplanar shadow-boundaries, we describe all n-dimensional closed convex sets in Rn whose shadow-boundaries satisfy certain conditions of hyperplanarity.
Classification :
52A20
Mots-clés : Convex, body, ellipsoid, hypersurface, sharp shadow-boundary, solid, quadric
Mots-clés : Convex, body, ellipsoid, hypersurface, sharp shadow-boundary, solid, quadric
@article{JCA_2012_19_3_JCA_2012_19_3_a0,
author = {V. Soltan},
title = {Convex {Solids} with {Hyperplanar} {Shadow-Boundaries}},
journal = {Journal of convex analysis},
pages = {591--607},
year = {2012},
volume = {19},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JCA_2012_19_3_JCA_2012_19_3_a0/}
}
V. Soltan. Convex Solids with Hyperplanar Shadow-Boundaries. Journal of convex analysis, Tome 19 (2012) no. 3, pp. 591-607. http://geodesic.mathdoc.fr/item/JCA_2012_19_3_JCA_2012_19_3_a0/